MAUDE Adverse Event Report: AMBU A/S ISIRIS ALFA; SINGLE USE CYSTOSCOPE

AMBU A/S ISIRIS ALFA; SINGLE USE CYSTOSCOPE
Model Number ALFA01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample returned for investigation.The reported failure was verified from the returned sample.Visual inspection performed using mircroscope.No dents or corrosion identified that could cause grasper to brake.Grasper pull force test was performed according to verification protocol on 3 retention smaple.The grasper of the retention samples passed test without breaking.It is concluded that the grasper jaws meet the specification and function as intended.Simulation test was done on order to break the grasper joint by activating the grasper and forcing it on a flat surface.When forcing the grasper joint over the opening rang the grasper would brake.Based on the reported failure and he investigation results it is suspected that the grasper was actived and forced opened outside the opening range.Ifu includes warning and cautions to prevent damage to grasper.
 
Event or Problem Description
During procedure the lower part of the cystoscope's grasper fbroke and dislodged into the patient's bladder.Grasper was removed using another cystoscope.Patient outcome not affected.

Brand Name
ISIRIS ALFA
Common Device Name
SINGLE USE CYSTOSCOPE
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
baallerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN.BHD
lintang bayan lepas, phase iv
lot 69-b
penang 11900
MY   11900
Manufacturer Contact
kristine rasmussen
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key16395745
Report Number9610691-2023-00005
Device Sequence Number6433270
Product Code FAJ
UDI-Device Identifier05707480136063
UDI-Public05707480136063
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K160766
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALFA01
Device Catalogue NumberALFA01
Device Lot Number100474163
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown